HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Mixed amplitude solutions of semilinear systems of 3-dimensional wave equations

Files in This Item:
pre689.pdf92.92 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83840

Title: Mixed amplitude solutions of semilinear systems of 3-dimensional wave equations
Authors: Takamura, Hiroyuki Browse this author
Keywords: semilinear wave equation
classical solution
global existence
blow-up
Issue Date: 2005
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 689
Start Page: 1
End Page: 15
Abstract: In this paper we study a global in time existence of classical so- lutions of semilinear systems of 3-dim. wave equations. We see that one component of the global in time solution can be arbitrarily large if another component is small enough according to some balance of each amplitude. Also its sharpness is discussed. This is a speci c nature of strongly coupled systems.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69494
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University